MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT

CENTURION MEDICAL PRODUCTS CORPORATION MEDLINE INDUSTRIES, INC.; CARDIAC CATHETERIZATION KIT
Model Number ECVC6225A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Nursing was assisting physician with left ij triple lumen catheter placement.When the physician opened the suture packaging to secure the newly placed line, the packet was empty.The suture was unable to be located in the rest of the kit.No known harm to patient.Extra equipment needed to be obtained to complete the procedure.Minor delay.Manufacturer response for cardiac catheterization kit, medline industries, inc.(per site reporter).

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CARDIAC CATHETERIZATION KIT
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION
100 centurion way
williamston MI 48895
MDR Report Key16232732
Report Number16232732
Device Sequence Number6972373
Product Code OES
UDI-Device Identifier10653160333418
UDI-Public(01)10653160333418(10)2022100590(17)240731
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/13/2023
Report Date (Section F) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberECVC6225A
Device Catalogue NumberECVC6225A
Device Lot Number2022100590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/13/2023